# SDR DALA2016123010149

- Difficulty date: December 30, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N943DL
- Make and model: Doug MD-88
- Aircraft serial: 49816
- Aircraft time: 71,502 hours, 53,198 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT SEAT 24R.  FOUND BOTH WIRES PULLED WITH MOLEX PLUX MISSING. INSTALLED PINS,  SOCKETS. AND RECEPTICALS PER SWPM CH20. CHECKED OK.
